# SDR ZZDA2011324

- Difficulty date: March 29, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N281AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT STRIP JUST IN FRONT OF 3D IS COMING UP.  RE-SECURED STRIP AS PER B737 AMM 33-51-15.
